# SDR CALA2025103110765

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Boeing 737-8
- Aircraft serial: 67628
- Aircraft time: 3,434 hours, 1,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SLIDE EMERGENCY LIGHT IN AFT ENTRY DOOR INOPERATIVE.  REPLACED AFT ENTRY DOOR SLIDE EMERGENCY LIGHT IAW AMM 33-31-04-960-801, CHECKED OK.
